Mr. NJ, 34-year-old Engineer came for treatment of his hypothyroidism to HomoeoCARE in April 2009. His thyroid profile in 2008 showed that TSH shot up to 203.76. Even his T3 and T4 was reduced. He was taking 100 mg of thyroxin every day.
Before treatment at HomoeoCARE
Before coming to HomoeoCARE, he was taking tablet Thyroxin 100 mg/day. Despite taking medicine his swelling and weight were increasing. Body aches and fatigue were reducing his working capacity day by day. His gastric complaints, acidity, constipation troubled him 24 hrs and had no relief.
After treatment at HomoeoCARE.
After Treatment at HomoeoCARE As TSH had reduced, and the patient was improving it was the right time to reduce thyroxin. Gradually thyroxin was reduced. In January 2010 after tapering thyroxin completely his TSH increased slightly to 6.27. This was because of completely stopping the external aid of thyroid medicines. This is temporary and the TSH will again come back to normal because his own thyroid gland is now active and working. An increase in TSH after tapering the thyroxin tablets is temporary and this increase will push the thyroid to work more to produce an adequate amount of thyroid hormone. All requirement of thyroxin of the body has to be met by synthesis of thyroxin inside the body only and not by external supply of thyroxin in form of tablet available as "Thyronorm, Eltroxin or Levothyroxine".